# SDR DHL2004801549

- Difficulty date: September 20, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TOP PANEL PLATING INNER DOUBLER 505F ACCESS DOOR CRACKED 1.500 BETWEEN XRS 8.000 AND XRS 22.750 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW MESSAGE BOEING NUMBER 1-NRSB2, ROD SKETCH 04-08-25-001, FAA FORM 8110-3 DATED 09-01-04.  REMOVED FASTENERS FROM REPAIRED AREA IAW SRM 51-1-21, SRM 51-1-20D.  TRIMMED OUT DAMAGED AREA IAW ROD SKETCH 04-08-25-001.  FABRICATED INTERNAL REPAIR DOUBLER (7075-T6AL 0.063) EXTERNAL REPAIR DOUBLER (7075-T6AL 0.160) AND FILLER (7075-T6AL 0.385) IAW ROD SKETCH 04-08-25-001.  CLEANED, AND APPLIED FUEL TANK COATING MATERIAL TO INTERNAL AREA, FILLER, INTERNAL REPAIR DOUBLER IAW SRM 51-1-12.  CLEANED, TREATED AND PRIMED EXTERNAL AREA AND EXTERNAL REPAIR DOUBLE.
